# SDR 2011FA0000699

- Difficulty date: October 26, 2011
- Submitted: October 26, 2011
- Operation: General aviation
- Aircraft: N40SM
- Make and model: Gulstm 690B
- Aircraft serial: 11559
- Aircraft time: 6,842 hours
- Engine: Garrtt TPE331*
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: ES12394
- Condition: Cracked
- Location: Mlg
- Part time: 6,842 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEFT MAIN GEAR STRUT WAS FLAT, TRIED TO SERVICE, WHEN WE APPLIED NITROGEN PRESSURE HYDRAULIC FLUID CAME OUT OF A 3 INCH LONG CRACK IN THE STRUT BODY AND BEARING ASSY.  AFTER TALKING WITH MFG THEY HAVE NEVER SEEN THIS TYPE OF FAILURE BEFORE.
